MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2512
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Chills (2191); Implant Pain (4561); Medical device site infection (4845)
Date of Event 12/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Study: exactech truliant knee clinical study ;subject: (b)(6).It was reported via clinical study, that the 43 yo female patient was evaluated in the emergency department by the orthopedic surgery service due to 1-day of increasing left knee pain s/p left total knee arthroplasty on (b)(6) 2017.The patient presents to the emergency department with a fever of 102.7, tachycardic, a new white count of 11.3, and a crp of 114.The patient noted a fever to tmax 102 at home and increasing left knee pain with chills.Patient was admitted to the orthopedic surgery service for further monitoring/infectious workup and joint aspiration.The date of event onset it (b)(6) 2017.The patient¿s standard reverse shoulder system was revised to hemiarthroplasty.The outcome was last known as resolved on (b)(6) 2017.The case report form indicates this event is definitely not related to device and possibly related to procedure.
 
Additional Manufacturer Narrative
D10.Concomitants: truliant femoral component ref.No.(b)(4); tibial tray type cemented tibial tray ref.No.(b)(4); tibial stem extension ref.No.Patellar type standard; patella component ref.No.(b)(4); additional product ref.No.(b)(4) (simplex hv cement).
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
D1: corrected brand name h6: corrected health effect - clinical code, health effect - impact code, medical device problem code, component code, investigation findings and investigation conclusions updated manufacturer narrative: based on review of all available information, there is no evidence to suggest that the reported event is related to any product problems or use issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, the reported infection may have been caused by a multitude of factors, which include: implant positioning, implant size selection, and/or patient-related factors (fitness for surgery, biomechanics, activity level).

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16753298
Report Number1038671-2023-00705
Device Sequence Number16960099
Product Code JWH
UDI-Device Identifier10885862304193
UDI-Public10885862304193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-2512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer01/04/2024
01/04/2024
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date01/29/2024
09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age43 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite